Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Journal of Knot Theory and Its Ramifications cover

Volume 29, Issue 03 (March 2020)

No Access
The Tutte polynomial of symmetric hyperplane arrangements
  • 2050004

https://doi.org/10.1142/S0218216520500042

No Access
A neural network approach to predicting and computing knot invariants
  • 2050005

https://doi.org/10.1142/S0218216520500054

No Access
The knot Floer cube of resolutions and the composition product
  • 2050006

https://doi.org/10.1142/S0218216520500066

No Access
Minimizing intersection points of curves under virtual homotopy
  • 2050007

https://doi.org/10.1142/S0218216520500078

No Access
On Legendrian cobordisms and generating functions
  • 2050008

https://doi.org/10.1142/S021821652050008X

No Access
Multivariate Alexander quandles, I. The module sequence of a link
  • 2050009

https://doi.org/10.1142/S0218216520500091

No Access
Ineffective sets and the region crossing change operation
  • 2050010

https://doi.org/10.1142/S0218216520500108

No Access
Knots with exactly 10 sticks
  • 2050011

https://doi.org/10.1142/S021821652050011X

No Access
Classification of prime links in the thickened torus having crossing number 5
  • 2050012

https://doi.org/10.1142/S0218216520500121

No Access
Comparing nonorientable three genus and nonorientable four genus of torus knots
  • 2050013

https://doi.org/10.1142/S0218216520500133